# SDR IPXA2020010350591

- Difficulty date: January 3, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0861
- Aircraft time: 17,437 hours, 10,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Power Supply
- Condition: Inoperative
- Location: Pressure Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR RESIDUAL PRESSURE WARNING LIGHT BURNED OUT.   REPLACED THE LAMPS,  NO HELP.  RESET AUTONOMUS POWER SUPPLY UNIT IAW AMM 52-73-11-0401. OPS CHECKED OK.
